| Model Number |
TSET1016 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the physician selected a gore tips set for a femoral vein recanalization procedure.It was further reported that the sheath broke in half.They were able to retrieve all but a small piece of the sheath which remains in the patient.